| Catalog Number |
MZ5302 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd pressure rated extension set had flow issues.The following information was received by the initial reporter with the following verbatim it was reported by the customer that when drawing from a child that was a difficult stick blood was getting stuck in the micro clave.As a result, from that the specimen was hemolyzed.This rn then had to use a different method when drawing blood and requiring another poke for the child.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of flow issues.Fluid blockage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material mz5302 because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.